# SDR UPS00231696

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Open
- Location: Cockpit
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATB - LOUD SQUEAL FROM F/O WINDOW AND AIRCRAFT WILL NOT PRESSURIZE.  REMOVED LODGED CONDENSATION DRAIN TUBE FROM WINDOW.
